It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 147 for diovan and exercise. (0.178 seconds)


... I also take Diovan and have been taking it for over two years and I have gained 10 pounds and it is also around my waist. I exercise every day and I eat healthy. ... (5 replies)
... That was that bird flu thing I wrote about a week ago. I had had a really bad cough when they put me on Lotensin about three years ago, so they switched me to Diovan and it had been alright. I am not sure if it is because of the diovan or this mysterious winter illness I developed a short while ago. ... (110 replies)
... Now, as to the discussion that Evelyn and Lenin were having, my doctor said that stroke was a possibility if I dropped the Diovan. ... (110 replies)

Diovan
Apr 2, 2013
... No, you cannot just stop taking it. Talk with your doctor first and wean off if he thinks you can try it. Diovan doesn't sure your hbp. Other than diet and exercise, nothing will cure it. And iif it's genetic, then you'll most likely always be on a med for it. ... (3 replies)
New and scared
May 26, 2010
... So, I think it was always more the anxiety and less a physiological problem. ... (10 replies)
... which I took for about a year. In the meantime, I started to exercise and lose weight and was able to come off the BP meds. I haven't taken them for about 8 years. I just keep track of my BP at home. Ask your Dr. ... (21 replies)
... With hctz treatment, there's an initial fluid volume loss, depending on the dose of diuretic and other factors, until the goal blood pressure is achieved and maintained. This fluid loss accounts for the initial weight loss. ... (13 replies)
Diovan
Mar 8, 2008
... fatigued will slow down your metabolism. On Diovan, I would work out and be exhausted for the remainder of the day. Try something else and see if it helps. ... (6 replies)
Diovan
Mar 5, 2008
... The best way to lose weight is by increasing your physical activity levels and decreasing your calorie intake. ... (6 replies)
... I have not had a med that has NOT caused weight gain and it's extremely frustrating. I went off meds for awhile and started loosing weight again but my bp shot up too high. ... (4 replies)
... aches lasting weeks at a time when my BP was undiagnosed and uncontrolled. ... (11 replies)
... miles. The Diovan does not have any noticeable side effects and I have plenty of energy. Aerobic exercise will help lower your blood pressure if done consistently. ... (4 replies)
... my main reason for getting off the diovan was just suspicion. I originally got on it because of chest pains which went away with Zantac. I sometimes thought they were more like voodoo. ... (139 replies)
... om my perspective, supplements haven't done much for me. I mean, really, the only thing that has worked to lower my bp is losing weight through calorie counting and exercise. ... (139 replies)
... I'm going to take your advice and try it that way. As for my new eating habits it is truly my new way of life...I feel so energetic with this new way of eating.. ... (8 replies)
... veggies. also upped the exercise.Lost a lot of weight. I was also on Diovan HCT 160. The Dr. weaned me off the Toprol by giving me a 7 day supply of 50mg and a 14 day supply of 25mg. She then said to stop. Then we worked on getting off the Diovan HCT. ... (8 replies)
... cines but I do know of folks that have taken themselves completely off the medicine, so what you're hoping to do is definitely possible. It looks like your diet and exercise is helping out big time in getting you the decent numbers. ... (8 replies)
... Glad to hear that you stopped thinking for some time. I will tell you what happened with me so far. I have seen a new doctor who asked me to have T.S.H, T4, T3 and CBC. I found that I have Hyper Thyroid which causing my fast heart beats and of course High Blood Pressure, or at least effecting it. ... (139 replies)
... and I am getting headaches and dizzyness. Which I never get. ... (139 replies)
... your blood pressure goes up, because your cardiac output has increased. also, your sympathetic nervous system kicks in when you exercise.. this causes vasoconstriction skin sweating. this further increases your blood pressure. my problem is that i think 80 mgs is too much for me. cause i can't constrict at all. i dont' know. i started doing 1/2 pills today. i'm going... (5 replies)




Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 01:26 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!